# SDR UALA2009071002019

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 44,755 hours, 5,430 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 5A26443
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK LEFT ESCAPE SLIDE AFT BOTTLE PRESSURE READS LOW.  REPLACED ESCAPE GAS RESERVOIR - BOTTLE.  AFT BOTTLE LT SIDE.
